# SDR DALA2021030501275

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 39,013 hours, 20,274 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3154 ON APPROACH FUME EVENT: "DIRTY SOCK" "MUSTY" ODOR DETECTED AT FL 180. CORRECTIVE ACTION: / PERFORMED A319 NO GO ODI ATA 2172 SMOKE AND FUMES FOUND APU GEN LEAKING CAUSING THE SMELL. BURNED OUT DUCTS PER AMDS DELTA WORK CARD 2100-2005. ALSO R/R APU GEN DUE TO LEAKAGE AT CANNON PLUG HOUSING SPLIT LINE PER A319 AMM 24-23.ALL OK FOR SVC. (7561868)
